# SDR 95ZZZX1874

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Mooney M20F
- Aircraft serial: 670281
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT ASSEMBLY SHOWING A CRACK AND SEPARATION ON THE LOWER PART.  THIS WAS FOUND DURING A 100-HOUR INSPECTION.  THE RUBBER ENGINE MOUNTS THAT WERE INSTALLED ARE NOT THE ORIGINALS, THEY WERE MADE IN BRAZIL.  THE PROPELLER SPINNER HAD BEEN REPAIRED, BUT WAS NOT DYNAMICALLY BALANCED.
